Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Shaky Hands?

I am 15, about 190 pounds, 5 5 and take adderall xr, 30 mg in the morning and thirty at noon. I always have shakey hands, I am constantly depressed, have been gaining weight slowly but steadily with no change in my diet, and have been on adderall for at least three years, taking the total of 60 mg per day for a few months now. I was wondering if this is a safe dosage, as (from what I have read) the maximum recommended dose is 40 mg total for one day. It is being used to treat my adhd.
Tue, 24 May 2022
Report Abuse
General & Family Physician 's  Response
Hello,

You are on Adderall prescribed for treating ADHD. You are 15 years and the dose prescribed is quite high. You are overweight and hence you are suggested to do regular walking in the morning and evening. Get connected with a physical therapist. Do stretch exercises and switch to boiled food for a couple of days. You can take food cooked in olive oil. Take more fruits, berries and veggies. Avoid full fat dairy products, packaged food, oily, junk food, fried food, trans fat, refined flour, sugar, carbohydrates, etc.

Take well cooked whole grains, lean meat, fresh fish, salads and stay away from addictions if any. When your weight gets controlled, tremors will also get controlled. Take food rich in vitamin B6, B12, folic acid, etc. You are experiencing side effects of Adderall. Adderall may cause side effects like tremors, increased heart rate and blood pressure, blurry vision, restlessness and irritability, wide pupils, etc. Get connected to your treating doctor for a follow up clinical examination so that medicine that suits you better can be prescribed.

Taking cognitive behavior therapy will help you to overcome ADHD naturally, it will help you to improve concentration and focus, help better task completion, help to control hyperactive behavior, it will help to listen with attention and follow directions. You can take the help of medicines but do not get dependent on it as all medicines have side effects. Stay away from addictions if any. Switch to healthy lifestyle. Stay encouraged. You will be able to overcome ADHD. Just relax. If needed you can get nerve conduction velocity test done to assess the degree of damage to the nerves. You will be treated accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amphetamine


Loading Online Doctors....
What Causes Shaky Hands?

Hello, You are on Adderall prescribed for treating ADHD. You are 15 years and the dose prescribed is quite high. You are overweight and hence you are suggested to do regular walking in the morning and evening. Get connected with a physical therapist. Do stretch exercises and switch to boiled food for a couple of days. You can take food cooked in olive oil. Take more fruits, berries and veggies. Avoid full fat dairy products, packaged food, oily, junk food, fried food, trans fat, refined flour, sugar, carbohydrates, etc. Take well cooked whole grains, lean meat, fresh fish, salads and stay away from addictions if any. When your weight gets controlled, tremors will also get controlled. Take food rich in vitamin B6, B12, folic acid, etc. You are experiencing side effects of Adderall. Adderall may cause side effects like tremors, increased heart rate and blood pressure, blurry vision, restlessness and irritability, wide pupils, etc. Get connected to your treating doctor for a follow up clinical examination so that medicine that suits you better can be prescribed. Taking cognitive behavior therapy will help you to overcome ADHD naturally, it will help you to improve concentration and focus, help better task completion, help to control hyperactive behavior, it will help to listen with attention and follow directions. You can take the help of medicines but do not get dependent on it as all medicines have side effects. Stay away from addictions if any. Switch to healthy lifestyle. Stay encouraged. You will be able to overcome ADHD. Just relax. If needed you can get nerve conduction velocity test done to assess the degree of damage to the nerves. You will be treated accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician